Alert archive / Illinois / Flash Flood Warnings in 2010

Flash Flood Warning 36, NWS Lincoln, IL

June 22, 2010Fulton County, Mason County, Tazewell County, Illinois

NWS Lincoln, IL issued this flash flood warning at Jun 22, 2010, 9:22 AM CDT for Fulton County, Mason County, Tazewell County, Illinois. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2010, 9:22 AM CDT (14:22 UTC)
Expired
Jun 22, 2010, 3:30 PM CDT
In force
6 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

Counties Fulton County, IL, Mason County, IL, Tazewell County, IL

The radar

The Lincoln radar (KILX), 63 km from the middle of the area, began a volume at 14:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 2.4 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2010-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 147 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2010-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
147 J/kg
Mixed-layer CIN
-369 J/kg
Mixed-layer LCL
1798 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

600 
WGUS53 KILX 221422
FFWILX
ILC057-125-179-222030-
/O.NEW.KILX.FF.W.0036.100622T1422Z-100622T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
922 AM CDT TUE JUN 22 2010

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MASON COUNTY IN CENTRAL ILLINOIS...
  SOUTHERN FULTON COUNTY IN WEST CENTRAL ILLINOIS...
  SOUTHWESTERN TAZEWELL COUNTY IN CENTRAL ILLINOIS...

* UNTIL 330 PM CDT TUESDAY.

* AT 921 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
  WARNED AREA. RAINFALL RATES OF 1 TO 1.25 INCHES PER HOUR ARE 
  EXPECTED ON ALREADY SATURATED GROUND.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  HAVANA...LEWISTOWN...MASON CITY...PEKIN...ASTORIA...BATH...CUBA...
  EASTON...GREEN VALLEY...IPAVA...KILBOURNE...MANITO...SOUTH PEKIN...
  ST. DAVID AND VERMONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 4052 9046 4053 8989 4052 8987 4055 8981
      4056 8968 4059 8966 4059 8959 4018 8961
      4012 9021 4020 9021 4020 9044

$$

KELLY
3 follow-up statements
400 
WGUS73 KILX 221453
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
953 AM CDT TUE JUN 22 2010

ILC057-125-179-222030-
/O.CON.KILX.FF.W.0036.000000T0000Z-100622T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FULTON IL-MASON IL-TAZEWELL IL-
953 AM CDT TUE JUN 22 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHWESTERN TAZEWELL...
MASON AND SOUTHERN FULTON COUNTIES UNTIL 330 PM CDT...

AT 953 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. STORMS
ARE STILL OCCURRING OVER THE AREA...AND ADDITIONAL RAINFALL AMOUNTS OF
UP TO AN INCH ARE STILL POSSIBLE.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HAVANA...LEWISTOWN...MASON CITY...PEKIN...ASTORIA...BATH...CUBA...
EASTON...GREEN VALLEY...IPAVA...KILBOURNE...MANITO...SOUTH PEKIN...
ST. DAVID AND VERMONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES... AS WELL AS
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH
ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 4052 9046 4053 8989 4052 8987 4055 8981
      4056 8968 4059 8966 4059 8959 4018 8961
      4012 9021 4020 9021 4020 9044

$$

KELLY
007 
WGUS73 KILX 221723
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1223 PM CDT TUE JUN 22 2010

ILC057-125-179-222030-
/O.CON.KILX.FF.W.0036.000000T0000Z-100622T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FULTON IL-MASON IL-TAZEWELL IL-
1223 PM CDT TUE JUN 22 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHWESTERN TAZEWELL...
MASON AND SOUTHERN FULTON COUNTIES UNTIL 330 PM CDT...

AT 1223 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT FLASH FLOODING WAS OCCURRING ACROSS THE AREA.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...HAVANA...
LEWISTOWN...MASON CITY...PEKIN...ASTORIA...BATH...CUBA...EASTON...
GREEN VALLEY...IPAVA...KILBOURNE...MANITO...SOUTH PEKIN...ST. DAVID
AND VERMONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES... AS WELL AS
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH
ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 4052 9046 4053 8989 4052 8987 4055 8981
      4056 8968 4059 8966 4059 8959 4018 8961
      4012 9021 4020 9021 4020 9044

$$

KELLY
237 
WGUS73 KILX 222032
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
332 PM CDT TUE JUN 22 2010

ILC057-125-179-222047-
/O.EXP.KILX.FF.W.0036.000000T0000Z-100622T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FULTON IL-MASON IL-TAZEWELL IL-
332 PM CDT TUE JUN 22 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHWESTERN
TAZEWELL...MASON AND SOUTHERN FULTON COUNTIES HAS BEEN ALLOWED TO
EXPIRE...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4052 9046 4053 8989 4052 8987 4055 8981
      4056 8968 4059 8966 4059 8959 4018 8961
      4012 9021 4020 9021 4020 9044

$$

BARNES

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 6:24 AM CDT, 2 hours 58 minutes earlier.

Area forecast discussion, Jun 22, 6:24 AM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
624 AM CDT TUE JUN 22 2010

.DISCUSSION...
ISSUED 330 AM CDT TUE JUN 22 2010

FORECAST CONCERN IS THE HIGH HEAT AND HUMIDITY TODAY AND WED.
ALSO ADDRESSING SLIGHT CHANCE OF SEVERE STORMS ALONG WITH HEAVY
RAIN THREAT THROUGH WED NIGHT.

SHORT TERM...TODAY THROUGH FRIDAY.

SCATTERED STRONG TO SEVERE THUNDERSTORMS WITH GUSTY WINDS...FREQUENT
LIGHTNING AND VERY HEAVY RAINS CONTINUE OVER PARTS OF CENTRAL IL
SOUTH OF PEORIA TO NEAR I-70 EARLY THIS MORNING MOVING ESE AT 40 MPH.
MSC OVER CENTRAL IN/IL AND ANOTHER MCS CENTERED ALONG THE IA/NE BORDER.

SPC HAS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS CENTRAL IL
THROUGH WED NIGHT AS TROPICAL AIR MASS REMAINS IN PLACE THROUGH WED.
PER SPC...ANOTHER ACTIVE DAY APPEARS LIKELY FOR THE REGION. AN
EARLY DAY SEVERE STORMS/POSSIBLE MCS...OVER THE DAKOTAS
OVERNIGHT...MAY BE SUSTAINED IN SOME FORM AND/OR SHOULD PROVIDE A
FOCUS FOR EAST- SOUTHEASTWARD DOWNSTREAM SEVERE THUNDERSTORM
POTENTIAL DURING THE AFTERNOON ACROSS THE MIDWEST. THE DOWNSTREAM
AIRMASS/WARM SECTOR WITHIN THIS CORRIDOR SHOULD AGAIN BECOME
MODERATE TO STRONGLY UNSTABLE UNSTABLE...WITH MULTICELLULAR
CLUSTERS/SOME SUPERCELLS WITH MAINLY A DAMAGING WIND/SEVERE HAIL
POTENTIAL. A FRONTAL BOUNDARY FROM NW IL INTO FAR SOUTHERN IA TO
LIFT SLOWLY NORTHWARD TODAY SHIFTING THE BEST CHANCES OF
CONVECTION NORTHWARD TODAY AND TONIGHT WITH JUST SLIGHT CHANCE OF
THUNDERSTORMS IN SE IL. PRECIPITABLE WATER VALUES NEAR 2 INCHES
SUPPORTS VERY HEAVY RAINS...BUT DID NOT ISSUE FLASH FLOOD WATCH
SINCE CONVECTION WITH HEAVY RAINS IS NOT AS WIDESPREAD AS YESTERDAY
MORNING.

EXPANDED THE HEAT ADVISORY NORTHWARD TO ALONG I-72 AND LINCOLN
WITH AFTERNOON HEAT INDEX READINGS OF 100 TO 105F. WENT A LITTLE
COOLER ON HIGHS IN THE NORTH DUE TO HIGHER CHANCES OF CONVECTION
AND CLOUD COVER. DEWPOINTS SHOULD BE IN THE 70S AGAIN TODAY WITH
HIGHS RANGING FROM THE LOWER TO MIDDLE 90S...WARMEST FROM I-72 SOUTH.
HIGHS IN THE UPPER 90S IN SE IL BY LAWRENCEVILLE AND ROBINSON NEAR
THE WABASH RIVER.

MORE MCS ACTIVITY EXPECTED TONIGHT THOUGH SETTING UP FURTHER NORTH
FROM IA ACROSS NORTHERN IL AND HAVE LIKELY CHANCES FROM PEORIA
NORTH. 00Z MODELS CONTINUE SLOWER TREND WITH COLD FRONT MOVING SE
ACROSS IL WED NIGHT WITH INCREASED CHANCES OF CONVECTION NW IL
OVER THE IL RIVER VALLEY LATER WED AFTERNOON AND ACROSS AREA WED
NIGHT...THOUGH PROBABLY NOT INTO SE IL UNTIL AFTER MIDNIGHT WED
NIGHT. CONTINUED SLIGHT RISK OF SEVERE STORMS LATER WED AND WED NIGHT.

HAVE 20-30% CHANCE OF CONVECTION IN SE IL THU MAINLY IN THE
MORNING THEN BECOMING MOSTLY SUNNY WITH SOMEWHAT COOLER AND LESS
HUMID AIR MOVING IN. HIGHS IN THE UPPER 80S WITH SE IL NEAR 90F
WHILE DEWPOINTS ABOUT 10 DEGREES LOWER IN THE 60S. MODELS SHOW
WEAK HIGH PRESSURE 1018 MB DRIFTING OVER THE GREAT LAKES THU NIGHT
AND KEEPS CENTRAL IL DRY THU NIGHT AND FRI WITH HIGHS FRI BACK IN
THE UPPER 80S.

LONG TERM...SATURDAY THROUGH MONDAY.

NO CHANGES MADE TO THE EXTENDED FORECAST THIS WEEKEND AS UPPER
LEVEL RIDGE BUILDS BACK INTO IL RETURNING THE HEAT AND HUMIDITY
STARTING SAT. COULD BE ISOLATED CONVECTION AROUND EARLY NEXT WEEK.

HUETTL

&&

.AVIATION...
ISSUED 620 AM CDT TUE JUN 22 2010

FORECAST CONCERN CONTINUES TO REVOLVE AROUND CONVECTION COVERAGE
AND TIMING THIS PERIOD. NEXT COMPLEX OF STORMS ACRS SE IOWA LOOKS
TO BE TRACKING ENE AND IF THIS TREND CONTINUES...WL CATCH OUR
NRN TAF SITES LATER THIS MORNING. AFTER THAT COMPLEX MOVES THRU
LATE THIS MRNG...LOOKS TO BE A LULL IN THE ACTION UNTIL LATE THIS
AFTN OR THIS EVENING. THAT IS WHEN ADDL TSRA WILL PUSH ACRS PARTS
OF THE FCST AREA. CONFIDENCE THIS FAR OUT WITH COVERAGE AND TIMING
AT ANY ONE OF OUR TAF SITES IS LOW...SO WL CONTINUE WITH PREVIOUS
TRENDS IN KEEPING VCTS AND A CB GROUP FOR ANYTHING BEYOND 6-9 HRS.
SFC WNDS WL REMAIN OUT OF THE SOUTH AND SOUTHWEST AT 10 TO 15 KTS
AND BE MUCH STRONGER AND VARIABLE IN DIRECTION IN AND NEAR ANY
THUNDERSTORMS.

SMITH
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR
ILZ042>057-061>063-066>068-071>073.

&&
Hazardous weather outlook, Jun 22, 5:32 AM CDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
532 AM CDT TUE JUN 22 2010

ILZ027>031-036>038-040-041-231100-
FULTON-KNOX-MARSHALL-MASON-MCLEAN-PEORIA-SCHUYLER-STARK-TAZEWELL-
WOODFORD-
532 AM CDT TUE JUN 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE ONCE AGAIN EXPECTED TODAY AND
TONIGHT. A FEW OF THE THUNDERSTORMS COULD PRODUCE DAMAGING
WINDS ALONG WITH HEAVY RAINFALL AND FREQUENT LIGHTNING.

HEAT INDEX VALUES ARE EXPECTED TO BE AROUND 100 DEGREES THIS
AFTERNOON.

FLOODING IS EXPECTED TO CONTINUE ON THE ILLINOIS RIVER FROM HENRY
THROUGH BEARDSTOWN THROUGH MOST OF THIS WEEK. MINOR TO MODERATE
FLOODING WILL CONTINUE ON THE SPOON RIVER AS WELL...FOR A COUPLE
MORE DAYS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN WEDNESDAY INTO
WEDNESDAY NIGHT AS A COLD FRONT MOVES ACROSS THE AREA. SEVERE
WEATHER WILL BE POSSIBLE AGAIN WEDNESDAY AND WEDNESDAY NIGHT.

HEAT INDEX VALUES ARE EXPECTED TO BE AROUND 100 DEGREES AGAIN
WEDNESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT.

ILZ042>057-061>063-231100-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-COLES-CUMBERLAND-DE WITT-DOUGLAS-
EDGAR-LOGAN-MACON-MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCOTT-
SHELBY-VERMILION-
532 AM CDT TUE JUN 22 2010

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL OCCUR ONCE AGAIN TODAY AND TONIGHT.
THERE IS A SLIGHT RISK OF SEVERE WEATHER WITH THESE STORMS...WITH
DAMAGING STRAIGHT LINE WINDS THE PRIMARY THREAT...ALONG WITH HEAVY
RAINFALL AND FREQUENT LIGHTNING.

FLOODING IS EXPECTED TO CONTINUE ON THE ILLINOIS RIVER FROM HENRY
SOUTHWEST THROUGH BEARDSTOWN THROUGH MOST OF THIS WEEK. FLOODING
IS ALSO EXPECTED ALONG THE SANGAMON RIVER AT CHANDLERVILLE AND
MONTICELLO.

HEAT INDEX VALUES WILL RANGE FROM 100 TO 105 DEGREES THIS
AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN WEDNESDAY AND WEDNESDAY
NIGHT AS A COLD FRONT APPROACHES THE AREA. THERE IS A SLIGHT RISK
OF SEVERE STORMS. HEAVY RAIN AND FREQUENT LIGHTNING WILL ALSO
ACCOMPANY THE STRONGER STORMS.

HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 100 TO 105 WEDNESDAY
AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT.

ILZ066>068-071>073-231100-
CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
532 AM CDT TUE JUN 22 2010

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY AND TONIGHT. A
FEW OF THE STORMS MAY BE SEVERE...WITH THE PRIMARY THREAT BEING
FROM DAMAGING STRAIGHT LINE WINDS. HEAVY RAINS AND FREQUENT
LIGHTNING ARE ALSO POSSIBLE.

EXTENSIVE FLOODING IS EXPECTED TO CONTINUE ALONG THE WABASH RIVER
THE NEXT SEVERAL DAYS. FLOODING IS ALSO EXPECTED ALONG THE LITTLE
WABASH RIVER BY CLAY CITY AND THE EMBARRAS RIVER AT LAWRENCEVILLE.

HEAT INDEX VALUES WILL RANGE FROM 100 TO 105 THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE WILL ANOTHER THREAT FOR THUNDERSTORMS THROUGH EARLY THURSDAY
MORNING. AT THIS TIME...IT APPEARS WEDNESDAY NIGHT WILL HAVE THE BEST
CHANCE OF SEVERE WEATHER IN SOUTHEAST ILLINOIS.

AFTERNOON HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 100 TO 105
DEGREES WEDNESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT.

SMITH

In the hours before

Local storm report, Jun 22, 8:05 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
805 AM CDT TUE JUN 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 AM     HEAVY RAIN       1 W JACKSONVILLE        39.73N 90.25W
06/22/2010  M1.66 INCH       MORGAN             IL   MESONET

            SWOP REPORT

&&

25
Local storm report, Jun 22, 8:20 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
820 AM CDT TUE JUN 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     TORNADO          4 ENE RANKIN            40.49N 87.83W
06/21/2010                   VERMILION          IL   EMERGENCY MNGR

            TORNADO ON THE GROUND AT COUNTY LINE JUST NORTH OF EAST
            LYNN. REPORTED FROM VERMILION COUNTY ESDA.

0639 PM     FUNNEL CLOUD     2 W HOOPESTON           40.47N 87.71W
06/21/2010                   VERMILION          IL   EMERGENCY MNGR

0653 PM     FUNNEL CLOUD     HOOPESTON               40.47N 87.67W
06/21/2010                   VERMILION          IL   TRAINED SPOTTER

            INTERSECTION OF ROUTE 9 AND ROUTE 1 NEAR
            HOOPESTON...RELAYED FROM CHICAGO NWS.

0702 PM     TORNADO          3 NW ROSSVILLE          40.41N 87.71W
06/21/2010                   VERMILION          IL   EMERGENCY MNGR

0730 PM     FUNNEL CLOUD     HOOPESTON               40.47N 87.67W
06/21/2010                   VERMILION          IL   EMERGENCY MNGR

0732 PM     FUNNEL CLOUD     ROSSVILLE               40.38N 87.67W
06/21/2010                   VERMILION          IL   EMERGENCY MNGR

            FUNNEL CLOUD REPORTED JUST NORTH OF ROSSVILLE.

0909 PM     FLOOD            5 E ROSSVILLE           40.38N 87.57W
06/21/2010                   VERMILION          IL   EMERGENCY MNGR

            WATER ON ROAD NEAR THE INDIANA BORDER.

0930 PM     HAIL             INDIANOLA               39.93N 87.74W
06/21/2010  E0.75 INCH       VERMILION          IL   EMERGENCY MNGR

0935 PM     TSTM WND GST     1 W RIDGE FARM          39.90N 87.67W
06/21/2010  E60.00 MPH       VERMILION          IL   EMERGENCY MNGR

            TIME ESTIMATED.

0937 PM     FLASH FLOOD      INDIANOLA               39.93N 87.74W
06/21/2010                   VERMILION          IL   EMERGENCY MNGR

            15 INCHES OF WATER OVER CITY ROADS.

1002 PM     TSTM WND DMG     NORRIS                  40.63N 90.03W
06/21/2010                   FULTON             IL   EMERGENCY MNGR

            6 TO 7 INCH DIAMETER TREE LIMBS DOWN ON HWY 78 BETWEEN
            CANTON AND FARMINGTON.

1031 PM     HAIL             3 N LEWISTOWN           40.44N 90.16W
06/21/2010  E0.88 INCH       FULTON             IL   EMERGENCY MNGR

1040 PM     LIGHTNING        PEKIN                   40.57N 89.63W
06/21/2010                   TAZEWELL           IL   EMERGENCY MNGR

            TREE DOWN FROM LIGHTNING STRIKE.

1107 PM     TSTM WND DMG     NORMAL                  40.52N 89.00W
06/21/2010                   MCLEAN             IL   EMERGENCY MNGR

            LARGE TREE LIMBS DOWN IN TOWN.

1107 PM     TSTM WND GST     CANTON                  40.56N 90.04W
06/21/2010  E55.00 MPH       FULTON             IL   MESONET

1130 PM     TSTM WND DMG     ELLSWORTH               40.45N 88.72W
06/21/2010                   MCLEAN             IL   EMERGENCY MNGR

            POWER LINES DOWN AT MORAINE VIEW STATE PARK.

1130 PM     LIGHTNING        DELAVAN                 40.37N 89.54W
06/21/2010                   TAZEWELL           IL   EMERGENCY MNGR

            4 TREES DOWN FROM LIGHTNING STRIKES.

1223 AM     TSTM WND GST     CHAMPAIGN               40.11N 88.26W
06/22/2010  M51.00 MPH       CHAMPAIGN          IL   ASOS

            RECORDED AT CHAMPAIGN ASOS SITE.

1233 AM     HEAVY RAIN       MONTICELLO              40.03N 88.57W
06/22/2010  M0.58 INCH       PIATT              IL   MESONET

            RAINFALL IN 20 MINUTES.

1250 AM     TSTM WND DMG     DANVILLE                40.14N 87.62W
06/22/2010                   VERMILION          IL   EMERGENCY MNGR

            DELAYED REPORT. LARGE TREE DOWN ACROSS ROAD AT
            INTERSECTION OF KANSAS AND VINE STREET.

1255 AM     TSTM WND DMG     GEORGETOWN              39.98N 87.64W
06/22/2010                   VERMILION          IL   EMERGENCY MNGR

            POWER LINES DOWN.

1255 AM     TSTM WND DMG     DANVILLE                40.14N 87.62W
06/22/2010                   VERMILION          IL   EMERGENCY MNGR

            POWER LINES DOWN.

1255 AM     TSTM WND DMG     TILTON                  40.09N 87.64W
06/22/2010                   VERMILION          IL   EMERGENCY MNGR

            POWER LINES DOWN.

1255 AM     TSTM WND DMG     WESTVILLE               40.04N 87.64W
06/22/2010                   VERMILION          IL   EMERGENCY MNGR

            POWER LINES DOWN.

0141 AM     TSTM WND DMG     RUSHVILLE               40.12N 90.57W
06/22/2010                   SCHUYLER           IL   LAW ENFORCEMENT

            100 FOOT TALL TREE BLOWN ONTO HOUSE

0141 AM     TSTM WND DMG     RUSHVILLE               40.12N 90.57W
06/22/2010                   SCHUYLER           IL   LAW ENFORCEMENT

            MANY TREES DOWN...POWER LINES DOWN...TRANSFORMERS BLOWN
            OFF POLES. DAMAGE REPORTED COUNTY WIDE.

0155 AM     TSTM WND DMG     BEARDSTOWN              40.01N 90.43W
06/22/2010                   CASS               IL   LAW ENFORCEMENT

            WIDESPREAD TREES AND POWER LINES DOWN.

0235 AM     TSTM WND DMG     SPRINGFIELD             39.78N 89.64W
06/22/2010                   SANGAMON           IL   EMERGENCY MNGR

            A FEW TREES DOWN

0245 AM     HEAVY RAIN       ATHENS                  39.96N 89.72W
06/22/2010  M1.50 INCH       MENARD             IL   TRAINED SPOTTER

0245 AM     TSTM WND GST     ATHENS                  39.96N 89.72W
06/22/2010  M58.00 MPH       MENARD             IL   TRAINED SPOTTER

0251 AM     TSTM WND GST     SOUTHERN VIEW           39.76N 89.65W
06/22/2010  E60.00 MPH       SANGAMON           IL   TRAINED SPOTTER

0530 AM     HEAVY RAIN       JACKSONVILLE            39.73N 90.23W
06/22/2010  M1.55 INCH       MORGAN             IL   CO-OP OBSERVER

0530 AM     HEAVY RAIN       3 E PANA                39.39N 89.02W
06/22/2010  M2.20 INCH       SHELBY             IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       RUSHVILLE               40.12N 90.57W
06/22/2010  M1.50 INCH       SCHUYLER           IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       HUNTSVILLE              40.18N 90.87W
06/22/2010  M1.88 INCH       SCHUYLER           IL   CO-OP OBSERVER

            24 HOUR RAINFALL

0700 AM     HEAVY RAIN       3 W KINCAID             39.59N 89.47W
06/22/2010  M2.10 INCH       CHRISTIAN          IL   CO-OP OBSERVER

0722 AM     HEAVY RAIN       1 SW JEROME             39.76N 89.69W
06/22/2010  M1.94 INCH       SANGAMON           IL   MESONET

            24 HOUR RAINFALL. SWOP REPORT.

0755 AM     HAIL             MACKINAW                40.53N 89.36W
06/22/2010  M0.25 INCH       TAZEWELL           IL   CO-OP OBSERVER

0801 AM     HEAVY RAIN       1 W JACKSONVILLE        39.73N 90.25W
06/22/2010  M1.66 INCH       MORGAN             IL   MESONET

            SWOP REPORT

&&

25
Local storm report, Jun 22, 8:37 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
837 AM CDT TUE JUN 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     FLASH FLOOD      FARMINGTON              40.72N 90.01W
06/22/2010                   FULTON             IL   EMERGENCY MNGR

            SEVERAL INCHES OF WATER FLOWING OVER SEVERAL ROADS IN
            NORTHERN FULTON COUNTY. DITCHES ALSO OVERFLOWING.

&&

25
Local storm report, Jun 22, 8:42 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
842 AM CDT TUE JUN 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     FLASH FLOOD      FARMINGTON              40.72N 90.01W
06/22/2010                   FULTON             IL   EMERGENCY MNGR

            1 FOOT OF WATER ON ROUTE 116 IN DOWNTOWN FARMINGTON.
            CURRENTLY VERY HEAVY RAIN.

&&

25
Local storm report, Jun 22, 9:05 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
905 AM CDT TUE JUN 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     HEAVY RAIN       2 S PHILADELPHIA        39.89N 90.12W
06/22/2010  M1.79 INCH       CASS               IL   MESONET

            OVERNIGHT RAINFALL. SWOP REPORT.

0155 AM     TSTM WND DMG     BEARDSTOWN              40.01N 90.43W
06/22/2010                   CASS               IL   LAW ENFORCEMENT

            LARGE TREES UPROOTED. TREE BRANCHES AND POWER LINES DOWN
            ALL OVER TOWN. TWO BUILDINGS LOST THEIR ROOF. DAMAGE MOST
            CONCENTRATED ON NORTHWEST SIDE OF TOWN. FROM BEARDSTOWN
            POLICE DEPARTMENT.

&&

25
Local storm report, Jun 22, 9:10 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
910 AM CDT TUE JUN 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 AM     FLASH FLOOD      4 S PANA                39.33N 89.08W
06/22/2010                   SHELBY             IL   MESONET

            1 TO 2 FEET OF WATER FLOWING OVER MANY ROADS.

&&

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 7:17 PM CDTTornado WarningILXFulton, Schuyler58 min
Jun 21, 7:22 PM CDTFlash Flood WarningILXVermilion6 hr
Jun 21, 8:13 PM CDTSpecial Weather StatementILXMason47 min
Jun 21, 8:17 PM CDTTornado WarningILXVermilion21 min
Jun 21, 8:29 PM CDTAreal Flood AdvisoryILXFulton, Schuyler6 hr
Jun 21, 9:35 PM CDTFlash Flood WarningILXFulton, Schuyler6 hr
Jun 21, 9:43 PM CDTFlash Flood WarningILXEdgar, Vermilion6 hr
Jun 21, 9:47 PM CDTAreal Flood AdvisoryILXKnox, Marshall, Peoria, Stark6 hr
Jun 21, 10:24 PM CDTSpecial Weather StatementILXDeWitt, Logan, Tazewell66 min
Jun 21, 10:59 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, Macon, Mason, Menard, Tazewell61 min
Jun 21, 11:20 PM CDTAreal Flood AdvisoryILXLogan, Mason, Menard, Tazewell6 hr
Jun 21, 11:22 PM CDTSpecial Weather StatementILXMcLean53 min
Jun 22, 12:08 AM CDTSevere Thunderstorm WarningILXChampaign, Vermilion37 min
Jun 22, 1:02 AM CDTFlash Flood WarningILXCass, Fulton, Mason, Peoria, Schuyler, Tazewell6 hr
Jun 22, 1:19 AM CDTSevere Thunderstorm WarningILXCass, Fulton, Mason, Schuyler56 min
Jun 22, 1:27 AM CDTAreal Flood AdvisoryILXVermilion9 hr
Jun 22, 1:43 AM CDTSevere Thunderstorm WarningILXCass, Morgan, Scott62 min
Jun 22, 2:05 AM CDTSevere Thunderstorm WarningILXCass, Menard, Morgan, Sangamon55 min
Jun 22, 2:53 AM CDTSevere Thunderstorm WarningILXChristian, Macon, Sangamon, Shelby37 min
Jun 22, 3:02 AM CDTAreal Flood AdvisoryILXCass, Morgan, Scott6 hr
Jun 22, 6:59 AM CDTAreal Flood AdvisoryILXCass, Fulton, Mason, Peoria, Schuyler, Tazewell6 hr
Jun 22, 8:41 AM CDTFlash Flood WarningILXFulton, Knox, Peoria6 hr
Jun 22, 9:05 AM CDTAreal Flood AdvisoryILXChristian, Shelby6 hr
Jun 22, 9:30 AM CDTAreal Flood AdvisoryILXLogan, Menard6 hr
Jun 22, 9:43 AM CDTFlash Flood WarningILXLogan, Mason, Menard6 hr
Jun 22, 10:09 AM CDTAreal Flood AdvisoryILXLogan, Macon, Moultrie, Piatt6 hr
Jun 22, 10:20 AM CDTSevere Thunderstorm WarningILXSchuyler55 min
Jun 22, 10:21 AM CDTFlash Flood WarningILXMacon6 hr
Jun 22, 10:30 AM CDTAreal Flood AdvisoryILXChristian, Sangamon5 hr
Jun 22, 10:54 AM CDTAreal Flood AdvisoryILXChampaign, Coles, Douglas, Moultrie6 hr
Jun 22, 11:06 AM CDTAreal Flood AdvisoryILXCass, Morgan, Scott5 hr
Jun 22, 11:07 AM CDTSpecial Weather StatementILXCass, Morgan53 min
Jun 22, 11:13 AM CDTAreal Flood AdvisoryILXChristian, Sangamon, Shelby5 hr
Jun 22, 11:32 AM CDTFlash Flood WarningILXChristian, Shelby5 hr
Jun 22, 11:51 AM CDTSpecial Weather StatementILXLogan, Sangamon54 min
Jun 22, 1:23 PM CDTSevere Thunderstorm WarningILXCrawford, Jasper, Richland41 min
Jun 22, 3:27 PM CDTAreal Flood AdvisoryILXLogan24 hr
Jun 22, 3:36 PM CDTRiver Flood WarningILXSangamon71 hr
Jun 22, 3:39 PM CDTRiver Flood WarningILXCass, Mason, Menard6 days

Nearby

Flash Flood Warnings in Illinois, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.